A generalization of the Hahn-Banach theorem

Tom 58 / 1993

Jolanta Plewnia Annales Polonici Mathematici 58 (1993), 47-51 DOI: 10.4064/ap-58-1-47-51


If C is a non-empty convex subset of a real linear space E, p: E → ℝ is a sublinear function and f:C → ℝ is concave and such that f ≤ p on C, then there exists a linear function g:E → ℝ such that g ≤ p on E and f ≤ g on C. In this result of Hirano, Komiya and Takahashi we replace the sublinearity of p by convexity.


  • Jolanta Plewnia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek